Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Please suggest me
Apr 5, 2012

Dear Dr.Keith, 6 months back a male massager took my penis in to his mouth while performing massage. I had several problems (throat redness, mouth ulcers, burning sensation in eyes and lack of sleep)after that. I got tested for HIV, VDRL, Hepatitis- A, B after 3.5 months and they were negative. Now after 6.5 months, I am having boils on my forehead and one big red bump seen on my shoulder (just today). I got tested again for HIV, VDRL and HSV but found negative. In the bled test it is obeserved that Eosinophilis is 07% (normal range falls in 01-06%. Also, SGOT and SGPT values are showing high. I am very much worried about my health. Is this something related to STD? please suggest me a solution doctor..I thought of sending you pictures of skin boils but there is no such option here. Thank you in advance

Response from Dr. Henry

This site focuses exclusively on side effects of HIV treatment.



Previous
continue meds or not?
Next
Atripla Monitoring

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement